# SDR ABXA2014042996

- Difficulty date: April 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147VB121
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 145T852012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT DOOR CUT OUT HAS SEVERAL SPOTS OF CORROSION.  REMOVED CORROSION IAW SRM 53-00-01.  REPAIRED IAW B653-60946-MA & LEAK CHECKED SATISFACTORY IAW AMM 05-51-24-2.
